# SDR HEEA955991

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2275Y
- Make and model: Bell 206B
- Aircraft serial: 3626
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREQUENCY IS OUT OF TOLERANCE. ADJUSTED FREQUENCY, REPLACED MISSING WASHER AND PIN ON UNITS RETAINING SCREW.  INSPECTED UNIT.  BENCH CHECK GOOD.
